# SDR SWAA2020101213398

- Difficulty date: September 1, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE BATTERY EMERGENCY FLASHLIGHT ON WINDSCREEN LT AT FWD GALLEY AREA (1 EA).  REPLACED BATTERY EMERGENCY FLASHLIGTH ON WINDSCREEN LT AT FDW GALLEY AREA (1AE), IAW B737-700 AMM 25.
